# SDR AALA202112142145

- Difficulty date: December 13, 2021
- Submitted: December 14, 2021
- Operation: Air carrier
- Aircraft: N913NN
- Make and model: Boeing 737*
- Aircraft serial: 29571
- Aircraft time: 26,540 hours, 11,007 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD RIGHT HAND FLIGHT ATTENDANT FLASHLIGHT WILL NOT TEST. REPLACED BATTERY PER AMM 25-64-00.
